Weak compactness in dual spaces

Autor(en): Meyer-Nieberg, P
Moller, C
Stichwörter: Mathematics; VECTOR MEASURES
Erscheinungsdatum: 2002
Herausgeber: BIRKHAUSER VERLAG AG
Journal: ARCHIV DER MATHEMATIK
Volumen: 78
Ausgabe: 3
Startseite: 215
Seitenende: 222
Zusammenfassung: 
We present in this note an extension and an elementary proof of a characterization of sigma(E*, E) -sequentially precompact subsets of E*, where E is a sigma-Dedekind complete M-space with a unit.
ISSN: 0003889X
DOI: 10.1007/s00013-002-8239-8

Show full item record

Page view(s)

1
Last Week
0
Last month
0
checked on Mar 3, 2024

Google ScholarTM

Check

Altmetric